# SDR 2016FA0000502

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: General aviation
- Aircraft: N712LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11659
- Aircraft time: 411 hours
- Engine: Lyc IO360L2A
- Engine time: 411 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 1 Cylinder
- Part time: 411 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW SERVICE ADVISORY NR SA-167, THE FOLLOWING ABNORMALITIES WERE DISCOVERED.  CYLINDER NR 1 EXHAUST PUSHROD, ROCKER ARM END, ABNORMALLY WORN.  CYLINDER NR 4 EXHAUST PUSHROD, ROCKER ARM END, ABNORMALLY WORN.
